# SDR DXTA200400455

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 1,232 hours, 996 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, BLEW GEAR DOWN AND LANDED SAFELY.  RESECURED EMERGENCY GEAR HANDLE CABLE CLEVIS ASSY AND REAFFIXED EMERGENCY GEAR BOTTLE SAFETY WIRE, EMERGENCY GEAR BOTTLE FOUND PROPERLY SERVICED.  PERFORMED LANDING GEAR HYDRAULIC SYSTEM BLEED AND OPERATION CHECKS IAW CHAPTER 32-30-01, OPERATIONAL AND LEAK CHECKS WERE NORMAL.
